# SDR SIMA2020060129003

- Difficulty date: May 29, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,430 hours, 42,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 24450
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED NR 4 EMERGENCY BATTERY INVERTER IAW AMM 33-50-11-000-801-A AND 33-50-11-400-801-A. NO FIX, REMOVED AND REPLACED NR 3 EMERGENCY BATTERY IAW AMM 33-50-04-000-801-A, 33-50-04-400-801-A, 33-50-04-000-802-A AND 33-50-04-400-802-A.  OPERATION CHECK GOOD. EMERGENCY LIGHTING BATTERY PN 2013-1ASMI SN 69127.
